# SDR SIMA20141019014

- Difficulty date: October 19, 2014
- Submitted: November 18, 2014
- Operation: Air carrier
- Aircraft: N661JA
- Make and model: Emb EMB-145LR
- Aircraft serial: 145766
- Aircraft time: 28,504 hours, 23,898 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE EXTERNAL SKIN HAS POSSIBLE CRACK AT RIVET ON FRAME 79 BETWEEN STRINGER 5L & 6L.  REPAIRED FUSELAGE EXTERNAL SKIN ON FRAME 79 BETWEEN STRINGERS 5L - 6L IAW ERS-EM-5300-835.
